my va dr. said i have lost about 3 pints of blood since i had my last blood test back in april of 2009 and its now oct 2009. i am taking 2 324mg tabs a day. the back of my legs (CALFS) stays sore all the time. it may be from the low blood. i know it hurts.i have had this problem for about 6 months (MY LEGS HURTING) today sat.oct 24th is the 7th day i have taken this med. how long will it take for me to see results. is there something i can do or eat to help. i will try anything at this point i am so tired of my legs hurting i am 60yrs old.
10 Nov 2009
Is your doctor giving you iron because you are anemic? If so it can take 3 to 4 weeks of iron supplementation before hemoglobin levels are raises sufficiently. I am unsure as to whether this would help your sore legs. Have you tried taking some over the counter pain medication eg. acetaminophen or ibuprofen?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 4 Aug 2009
Help schedule meds? Metformin, Ferrous Sulfate, Lisinopril, Synthroid, Insulin R and 70/30, vitamins
I have diabetes type 2, low iron and thyroid problem. Lisinopril is to "protect from damage". Some meds should not be taken together, some ...
3 answers • 13 May 2010
Ferrous Gluconate - I was told to take this with Orange Juice by the doctor. The Pharmacist said to?
... take with dairy. Anyone have any wisdom to share?
1 answer • 30 Jul 2010
I have a vitamin D defiency and iron defiecent anemia. I am sleeping 10-12 hours a night. What is causing me to sleep this much? What can I do to get ...
7 answers • 20 Mar 2011
... and I had 3 iron infusions in April. I never really felt any better except the next day after the 3rd infusion, and only that day. But I have ...
2 answers • 7 Jul 2012